MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 0263
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead was part of a system revision due to infection.This rv lead was explanted.No additional adverse patient effects were reported.

Brand Name
ENDOTAK RELIANCE
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key9982498
Report Number2124215-2020-08568
Device Sequence Number19758075
Product Code NVY
UDI-Device Identifier00802526601835
UDI-Public00802526601835
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P910073/S077
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/28/2021
Device Model Number0263
Device Catalogue Number0263
Device Lot Number100070
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/01/2020
Initial Report FDA Received Date04/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR